# SDR CALA9901145

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.7 CRACK IN LONGERON 3L AT STA 160 AND A 0.6 CRACK IN LONGERON 4L AT STA 160.  THE LONGERONS WERE REPLACED IAW SRM 53-02, FIGURE 18, 51-30-2 AND 51-30-5.
